Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

1 result for “Dyadic Martingales”

Set a search alert
Research ArticleOpen accessPhrase in the titleInequalities Associated to a Sequence of Dyadic MartingalesSantosh GhimireIn this article, we establish some inequalities associated to a sequence of dyadic martingales. These inequalities are sub-Gaussian type estimates. We derive the inequalities for a regular sequence of dyadic martingales and also for a tail sequence. …Journal of Mathematics and Statistics, Vol. 16, Issue 1 · 23 Dec 2020 · 6,205 accessesView PDFCite